# SDR DALA2018111436617

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,631 hours, 50,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR PAN, CRACK FOUND ON LOWER CENTER AREA, SEEN FROM DOOR INTERIOR WITH INSULATION REMOVED. REMOVED AND REPLACED DOOR REF ND88 AMM 52-31-00. (LP0824299)
